Indiana, 2025Tornadoes and Flooding in Indiana, April 2, 2025
April 2, 2025 · NWS IWX · 32 events in 14 counties and zones
The atmosphere was primed for severe weather during the afternoon and evening hours of April 2nd. 0-1 km SRH values of 300 to 500 m2/s2, 60 to 70 kts of shear and MLCAPE of around 1000 J/KG set the stage for numerous thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The atmosphere was primed for severe weather during the afternoon and evening hours of April 2nd. 0-1 km SRH values of 300 to 500 m2/s2, 60 to 70 kts of shear and MLCAPE of around 1000 J/KG set the stage for numerous thunderstorms. Damage reports were not as widespread, but those that occurred tended to be in swaths related to cold pools from bowing segments or tornadoes. Eight tornadoes (three in northern Indiana, one which crossed from Indiana into Lower Michigan, one in lower Michigan and three in northwestern Ohio). A total of five injuries were reported (three in NW Ohio and two in N Indiana).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Apr 2, 6:03 AM EST, 37 minutes earlier. Its key messages:
- Showers and a few thunderstorms this morning will become more numerous this afternoon and evening. A few storms this morning could contain small hail.
- Enhanced Risk of severe thunderstorms this afternoon and evening. All severe hazards are possible including damaging winds, large hail, and tornadoes, especially along and south of the US 24 corridor.
- Windy outside of any showers and storms, with gusts to 35 mph.
Area forecast discussion, Apr 2, 6:03 AM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
703 AM EDT Wed Apr 2 2025
.KEY MESSAGES...
- Showers and a few thunderstorms this morning will become more
numerous this afternoon and evening. A few storms this morning
could contain small hail.
- Enhanced Risk of severe thunderstorms this afternoon and
evening. All severe hazards are possible including damaging
winds, large hail, and tornadoes, especially along and south
of the US 24 corridor.
- Windy outside of any showers and storms, with gusts to 35 mph.
&&
.DISCUSSION...
Issued at 122 AM EDT Wed Apr 2 2025
Near term, dvlpg convection acrs cntrl IL will expand northeastward
through daybreak in response to continued/sharp low level moisture
advection. In time, overspread of better low level theta-e ridge
beneath at least modest mid lvl lapse rates will promote some small
hail risk with elevated storms within nwd advancing srn flank of
storms later this morning.
Focus then turns to potentially more active period this
evening. Severe risk remains conditional owing to debris cloud
cover, morning convective overturning, poor mid lvl lapse rates
and limited low level theta-e plume. Exception lies south of
US24 where more vigorous diurnal heating is likely to occur and
generally removed from any spoiler morning storms and where
better overlap of the parameter space for supercells exists.
Regardless volatile kinematic env in place by evening with
extreme 0-3km shear present as denoted in all cam based
hodographs warrants much caution this evening.
Otherwise cold frontal boundary sweeps through the area this evening
downstream of intense cyclone lifting through the upper midwest. Mid
lvl dryslot and mixing will promote a mild and windy day Thu post
frontal. Sfc boundary stalls down near the OH river late Thu in
response to primary upper trough hanging back over the desert
southwest. This pronounced wave will eject out into the srn plains
Sat and mix frontal zone back north into the OH valley late Fri-late
Sat with likely several rounds of deep convection and some flood
risk in at least far srn zones.
More pronounced mean troughing dvlps thereafter through ern Canada
which in turn yields much cooler wx next week with showers at times
as a series of upper disturbances drop down through amplifying ern
NOAM flow.
&&
.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 702 AM EDT Wed Apr 2 2025
Area of showers and thunderstorms has blossomed over both TAF
sites and will persist for at least the first few hours of the
period. Vsbys have been impacted with the activity, but cigs
have generally behaved thus far. Some indications that precip
could either linger or redevelop early afternoon especially at
KSBN. TAFs do not reflect this for now, but trends will need to
be watched. Line of storms as well as some activity ahead of the
line is still expected later this afternoon and evening. A
period of MVFR/IFR is possible as they pass.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Gale Warning until 7 PM EDT this evening for LMZ043-046.
&&
DISCUSSION...T
AVIATION...Fisher
Hazardous weather outlook, Apr 2, 3:05 AM EST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
405 AM EDT Wed Apr 2 2025
INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-030900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
405 AM EDT Wed Apr 2 2025 /305 AM CDT Wed Apr 2 2025/
This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.
.DAY ONE...Today and tonight.
Thunderstorms are likely this morning. While severe weather is not
expected, a few storms may produce small hail.
Additional thunderstorms are expected to develop this afternoon with
a risk for hail and damaging winds. In addition isolated tornadoes
appear possible this evening along and south of the US 24 corridor.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Additional rounds of rainfall are possible late Friday through late
Saturday. Additional significant rainfall could lead to some areal
flooding concerns across portions of northeast Indiana into northwest
Ohio.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is probable this afternoon and evening.
LMZ043-046-030900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
405 AM EDT Wed Apr 2 2025
...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
Scattered thunderstorms are expected through much of today. Small
hail and wind gusts to 35 knots are possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected.
In the hours before
Special weather statement, Apr 2, 6:16 AM EST, 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
716 AM EDT Wed Apr 2 2025
INZ017-024-025-021145-
Wabash IN-Whitley IN-Huntington IN-
716 AM EDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT WABASH...SOUTHERN WHITLEY AND
NORTHWESTERN HUNTINGTON COUNTIES THROUGH 745 AM EDT...
At 715 AM EDT, Doppler radar was tracking a strong thunderstorm near
Wabash, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Laud, Wabash, Collamer, Liberty Mills, Huntington, La Fontaine,
Roanoke, Raber, Larwill, Banquo, Bippus, Luther, Peabody, Bowerstown,
South Whitley, Andrews, Servia, Lincolnville, Bracken, and
Goblesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4074 8592 4105 8574 4105 8568 4114 8569
4118 8566 4118 8565 4120 8565 4108 8534
4096 8534 4065 8562 4065 8570
TIME...MOT...LOC 1115Z 217DEG 49KT 4076 8576
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BrownLocal storm report, Apr 2, 6:30 AM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
730 AM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM Hail Delphos 40.85N 84.34W
04/02/2025 M0.75 Inch Allen OH Trained Spotter
&&Event by event
16 thunderstorm wind, 9 hail, 5 tornado, 2 flood. Local standard time, as filed.
Hail, Huntington
- When
- April 2, 6:40 AM EST to 6:41 AM EST
- Where
- Huntington County, 0.52 mi W of Roanoke
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.970, -85.380
Photos received of quarter size hail in Roanoke.
Hail, Allen
- When
- April 2, 7:25 AM EST to 7:26 AM EST
- Where
- Allen County, Ellison
- Measured
- 1.5 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.030, -85.250
Photo on Facebook shows ping pong ball size hail.
Hail, Whitley
- When
- April 2, 7:32 AM EST to 7:33 AM EST
- Where
- Whitley County, 2.6 mi W of Dunfee
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.080, -85.380
Hail, Allen
- When
- April 2, 7:35 AM EST to 7:36 AM EST
- Where
- Allen County, 1.71 mi ENE of Ft Wayne Smith Arpt
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.160, -85.120
Numerous reports of 1 inch hail in and around Fort Wayne.
Hail, Allen
- When
- April 2, 7:36 AM EST to 7:37 AM EST
- Where
- Allen County, 1.67 mi NNW of Cedar Canyons
- Measured
- 1.5 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.253, -85.078
Photo on Facebook shows half-dollar to ping-pong ball size hail.
Hail, Wells
- When
- April 2, 7:49 AM EST to 7:50 AM EST
- Where
- Wells County, 2.07 mi S of Kingsland
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.800, -85.170
Emergency manager reports golf ball size hail north of Bluffton.
Thunderstorm Wind, Allen
- When
- April 2, 7:49 AM EST to 7:50 AM EST
- Where
- Allen County, 1.73 mi NE of Royal Oaks
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 41.120, -85.060
Trees and powerlines down at Maplecrest and Stellhorn.
Hail, Wells
- When
- April 2, 7:50 AM EST to 7:51 AM EST
- Where
- Wells County, 0.69 mi N of Bluffton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.740, -85.170
Hail, Adams
- When
- April 2, 7:55 AM EST to 7:56 AM EST
- Where
- Adams County, Decatur
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 40.830, -84.930
Quarter size hail in Decatur.
Flood, Allen
- When
- April 2, 8:00 AM EST to 10:00 AM EST
- Where
- Allen County, 1.64 mi W of Greendale
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 41.096, -85.151
Photos of water covering a port of W State Blvd at the intersection with Goshen Rd. Unsure how deep water is.
Hail, Starke
- When
- April 2, 5:30 PM CST to 5:31 PM CST
- Where
- Starke County, 0.69 mi S of Brems
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.320, -86.700
Spotter reports dime to penny size hail. Estimated gusts of 35 mph to 45 mph.
Flood, Kosciusko
- When
- April 2, 6:45 PM EST to 8:45 PM EST
- Where
- Kosciusko County, 0.69 mi N of North Webster to 0.71 mi N of North Webster
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 41.330, -85.700
Water covering SR 13 in North Webster, estimated to be 6 inches deep.
Tornado, Marshall
- When
- April 2, 6:52 PM EST to 7:08 PM EST
- Where
- Marshall County, 1.73 mi SE of Rutland to 3.37 mi ENE of Bourbon
- Rating
- EF1
- Path length
- 16.24 mi
- Path width
- 175 yd
- Continued into
- Kosciusko, In (IWX)
- Property damage
- $600,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.230, -86.350
A survey of damage revealed a tornado touched down southeast of Rutland on SR-10 and tracked quickly northeast. The tornado moved over numerous empty fields but also impacted several wooded areas as well as snapped or uprooted trees on private property. The tornado entered Bourbon and reached peak intensity on the northeast side of town in the area of Crocus Ct and Rose Lane where several homes suffered extensive roof damage. Debris was thrown into the field. Many homes showed garage doors being compromised, lowering potentially higher wind speeds. The tornado continued out of town, producing sporadic tree and power pole damage until reaching north of Etna Green in Kosciusko county where the damage ended.
Thunderstorm Wind, Cass
- When
- April 2, 6:56 PM EST to 6:57 PM EST
- Where
- Cass County, 0.69 mi S of Clymers
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.710, -86.450
Thunderstorm Wind, Cass
- When
- April 2, 7:01 PM EST to 7:02 PM EST
- Where
- Cass County, 1.81 mi NNE of Logansport
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.774, -86.336
Tree down on Hawthorne Lane.
Tornado, Kosciusko
- When
- April 2, 7:08 PM EST to 7:10 PM EST
- Where
- Kosciusko County, 2.24 mi N of Etna Green to 2.95 mi NNE of Etna Green
- Rating
- EF1
- Path length
- 1.51 mi
- Path width
- 175 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.312, -86.057
A survey of damage revealed a tornado touched down southeast of Rutland on SR-10 and tracked quickly northeast. The tornado moved over numerous empty fields but also impacted several wooded areas as well as snapped or uprooted trees on private property. The tornado entered Bourbon and reached peak intensity on the northeast side of town in the area of Crocus Ct and Rose Lane where several homes suffered extensive roof damage. Debris was thrown into the field. Many homes showed garage doors being compromised, lowering potentially higher wind speeds. The tornado continued out of town, producing sporadic tree and power pole damage until reaching north of Etna Green in Kosciusko county where the damage ended.
Thunderstorm Wind, Elkhart
- When
- April 2, 7:24 PM EST to 7:25 PM EST
- Where
- Elkhart County, (Gsh)goshen Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.530, -85.800
Goshen airport is without power. Estimated 70 mph wind gust.
Thunderstorm Wind, Kosciusko
- When
- April 2, 7:25 PM EST to 7:26 PM EST
- Where
- Kosciusko County, 1.19 mi NW of Wawasee
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 41.430, -85.719
Tree and powerlines down onto a vehicle across N Hillside Drive.
Thunderstorm Wind, Lagrange
- When
- April 2, 7:30 PM EST to 7:31 PM EST
- Where
- Lagrange County, 1.83 mi N of Shipshewana Fld Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 41.727, -85.602
Multiple tree down onto powerlines at SR 120 and 900 W.
Thunderstorm Wind, Lagrange
- When
- April 2, 7:37 PM EST to 7:38 PM EST
- Where
- Lagrange County, 3.45 mi NE of Mongo
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 41.720, -85.240
Downed powerlines on SR 120 between CR 110 E and CR 900.
Tornado, Steuben
- When
- April 2, 7:46 PM EST to 7:49 PM EST
- Where
- Steuben County, 0.42 mi S of Orland to 3.07 mi NE of Orland
- Rating
- EF1
- Path length
- 3.4 mi
- Path width
- 600 yd
- Continued into
- Branch, Mi (IWX)
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.724, -85.171
Damage survey from the National Weather Service along with Steuben County EMA found damage consistent with a tornado that touched down on the south side of Orland, IN. The tornado destroyed an old, small barn on the south side, before uprooting and snapping several trees and a communications pole in east Orland. The tornado damaged the roof of an apartment building, including ripping up the wood sheathing on the south end of the building. Non-conclusive, likely rear flank downdraft winds severely damaged a large barn at N 900 W and W State Rd 120 and a set of trees just off to the east. Across the street, a dozen or so trees were uprooted or snapped in a cemetery. Tree damage was also noted in the adjacent tree line. The tornado reached max width at the border of IN/MI where a large swath of significant tree damage occurred to a piece of property owned by the Indiana Toll Road. A semi-truck was reported to be blown over on the Toll Rd. The tornado crossed into Michigan with intermittent light structural and tree damage occurring near East Gilead and extending northeastward. The tornado reached maximum intensity of 105 mph (EF-1) when it struck a farm on E Pearl Road, tearing roofs off large silos, destroying a section of barn, driving 2x4 into the nearby home, and destroying another out building to the west.
Thunderstorm Wind, Steuben
- When
- April 2, 7:48 PM EST to 7:49 PM EST
- Where
- Steuben County, Orland
- Measured
- 85 kt (98 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.730, -85.170
Spotter reports an estimated wind gusts of 98.4 mph using a hand held anemometer.
Thunderstorm Wind, Blackford
- When
- April 2, 9:05 PM EST to 9:06 PM EST
- Where
- Blackford County, 1.05 mi W of Millgrove
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 40.400, -85.300
Damage to a home on CR 400 E between 300 S and 400 S.
Thunderstorm Wind, Blackford
- When
- April 2, 9:06 PM EST to 9:07 PM EST
- Where
- Blackford County, 1.05 mi W of Millgrove
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 40.400, -85.300
Tree down onto a house near Mill Grove.
Thunderstorm Wind, Blackford
- When
- April 2, 9:08 PM EST to 9:09 PM EST
- Where
- Blackford County, 1.58 mi W of Millgrove
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.400, -85.310
Large tree down near Mill Grove.
Thunderstorm Wind, Jay
- When
- April 2, 9:15 PM EST to 9:16 PM EST
- Where
- Jay County, 0.87 mi SE of Dunkirk
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.370, -85.210
Thunderstorm Wind, Jay
- When
- April 2, 9:23 PM EST to 9:24 PM EST
- Where
- Jay County, 1.26 mi WSW of Collett
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.360, -85.020
Tree down onto a house near 550 S and 200 W. No injuries.
Thunderstorm Wind, Jay
- When
- April 2, 9:24 PM EST to 9:25 PM EST
- Where
- Jay County, 2.07 mi N of Redkey
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.380, -85.150
Powerlines down and trees down at 400 S and State Road 1, north of Redkey.
Thunderstorm Wind, Jay
- When
- April 2, 9:27 PM EST to 9:28 PM EST
- Where
- Jay County, 1.72 mi ESE of New Mt Pleasant
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 40.340, -85.040
Roof damage to barns, silos and machine sheds east of Redkey on S CR 325 W. Debris scattered into a nearby field.
Thunderstorm Wind, Adams
- When
- April 2, 9:42 PM EST to 9:43 PM EST
- Where
- Adams County, 0.87 mi NW of Berne
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 40.660, -84.960
Large tree down in Berne.
Tornado, Adams
- When
- April 2, 9:47 PM EST to 9:49 PM EST
- Where
- Adams County, 1.73 mi SE of Salem to 0.87 mi SE of Steele
- Rating
- EF1
- Path length
- 2.21 mi
- Path width
- 75 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.700, -84.850
One of two likely simultaneous, parallel moving tornadoes impacted far eastern Adams County on the evening of April 2nd. Damage assessments from Adams County Emergency Management along with an NWS ground survey found evidence consistent with an EF-1 tornado with max estimated wind speeds of 100-105 mph that moved along E 300 near Monroe, IN. Reports from a local provided evidence of several properties that had sustained roof damage were already repaired early in the day. Otherwise, partial destruction and total destruction of well-built pole barns provided the maximum intensity of this particular tornado. The tornado dissipated before it reached the Mercer county line.
Tornado, Adams
- When
- April 2, 9:48 PM EST to 9:50 PM EST
- Where
- Adams County, 2.33 mi SSW of Steele to 1.92 mi SSE of Steele
- Rating
- EF1
- Path length
- 1.47 mi
- Path width
- 100 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.688, -84.834
The second of two likely simultaneous, parallel moving tornadoes impacted far eastern Adams County on the evening of April 2nd. Damage assessments from Adams County Emergency Management along with an NWS ground survey found evidence consistent with an EF-1 tornado with max estimated wind speeds of 90-95 mph that moved along E 400 S near Monroe, IN. The tornado began by damaging pole-barns and poultry farms before removing the roof off of a mobile home at the corner of S 600 E and E 400 S. It then took a slightly northern turn and impacted another older pole barn, tossing a grain silo up to 1/2mi away. The tornado impacted another farm, collapsing the westward extend of the structure and reaching max intensity here. The tornado dissipated before it reached the Mercer county line.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Tennessee, April 2 to 3, 20259 deaths · 17 injured · $16 million · EF3 · 102 events
- Tornadoes and Flash Flooding in Kentucky, April 2 to 6, 20254 deaths · 3 injured · $30,000 · EF3 · 122 events
- Tornadoes and Hail in Arkansas, April 2 to 3, 20258 injured · $5.3 million · EF3 · 31 events
- Tornadoes and Flash Flooding in Mississippi, April 2 to 3, 20255 injured · $6.2 million · EF3 · 36 events
- Tornadoes and Flash Flooding in Arkansas, April 2 to 6, 20251 death · 6 injured · EF2 · 116 events
- Tornadoes and Flash Flooding in Indiana, April 2 to 3, 20251 injured · $8.4 million · EF2 · 71 events
- Tornadoes and Flash Flooding in Tennessee, April 2 to 9, 20251 injured · $2.5 million · EF1 · 168 events
- Tornadoes and Hail in Missouri, April 2, 2025$685,000 · EF3 · 6 events
- Tornadoes and Flash Flooding in Missouri, April 2 to 3, 2025$2.3 million · EF2 · 22 events
- Tornadoes and Flooding in Ohio, April 2 to 3, 20252 injured · $529,000 · EF2 · 19 events
- Tornadoes and Hail in Illinois, April 2, 20251 injured · $420,000 · EF2 · 14 events
- Tornadoes and Flash Flooding in Illinois, April 2, 2025EF2 · 78 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1247087, 1247082, 1247092, 1247086, 1247081, 1247080, 1247406, 1247084, 1247083, 1247407, 1247088, 1247408, 1246736, 1247405, 1247404, 1246742, 1247091, 1247402, 1247401, 1247400, 1246765, 1247089, 1247399, 1247398, 1247397, 1247392, 1247396, 1247395, 1247394, 1247393, 1246751, 1246756.